# SDR CALA2014022590476

- Difficulty date: February 23, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 43,597 hours, 18,783 cycles
- Engine: Iae V2527A5
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INITIAL APU START WAS SLOW WITH LP FUEL VLV FAULT, FAULT CLEARED.  DUCT PRESS RECOVERED, ENG STARTS NORMAL, SYS RECOVERED.  OPERATIONS NORMAL, OK TO CONTINUE.
